# SDR CA060306012

- Difficulty date: November 18, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Hughes 269C1
- Aircraft time: 3,670 hours
- Engine: Lyc HO360C1A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 269A8598
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BRACKET CRACKED.  REPLACED BRACKET.  (TC NR 20060306012)
